# SDR UALA2012062903433

- Difficulty date: June 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 36,196 hours, 15,882 cycles
- Engine: Iae V2527A5
- Engine time: 22,783 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Analyzer
- Condition: Defective
- Location: Vibration Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 VIBRATION N1 INDICATION ENGINE 1 INOP ON ENGINE ECAM SYSTEM PAGE - ENGINE.  ACCOMPLISHED EG7182, FOUND 121.8 OHMS RESISTANCE BETWEEN PINS 7 AND 8 OF TERMINAL BLOCK 4 000VS, REF TASK77-30-00-810-821-A.  SPEED SENSOR IS FAULTING, NEEDS ENG CHANGE.
